×

New results on global exponential stabilization of impulsive functional differential equations with infinite delays or finite delays. (English) Zbl 1210.34103

The author is interested in the exponential stability of impulsive functional differential equations. He uses a Lyapunov functional and an improved Razumikhin technique to prove his result.

MSC:

34K20 Stability theory of functional-differential equations
34K45 Functional-differential equations with impulses
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Gopalsamy, K.; Zhang, B., On delay differential equations with impulses, J. math. anal. appl., 139, 110-122, (1989) · Zbl 0687.34065
[2] Anokhin, A., On linear impulse systems for functional differential equations, Soviet math. dokl., 33, 220-223, (1986) · Zbl 0615.34064
[3] Ignatyev, A., On the stability of invariant sets of systems with impulse effect, Nonlinear anal., 69, 53-72, (2008) · Zbl 1145.34032
[4] Stamova, I., Vector Lyapunov functions for practical stability of nonlinear impulsive functional differential equations, J. math. anal. appl., 325, 612-623, (2007) · Zbl 1113.34058
[5] Liu, X.; Wang, Q., The method of Lyapunov functionals and exponential stability of impulsive systems with time delay, Nonlinear anal., 66, 1465-1484, (2007) · Zbl 1123.34065
[6] Wang, Q.; Liu, X., Impulsive stabilization of delay differential systems via the lyapunov – razumikhin method, Appl. math. lett., 20, 839-845, (2007) · Zbl 1159.34347
[7] Yan, J.; Shen, J., Impulsive stabilization of functional differential equations by lyapunov – razumikhin functions, Nonlinear anal., 37, 245-255, (1999) · Zbl 0951.34049
[8] Fu, X.; Li, X., \(W\)-stability theorems of nonlinear impulsive functional differential systems, J. comput. appl. math., 33-46, (2008) · Zbl 1162.34058
[9] Benchohra, M.; Henderson, J.; Ntouyas, S., Impulsive differential equations and inclusions, (2006), Hindawi Publishing Corporation New York · Zbl 1130.34003
[10] Samoilenko, A.; Perestyuk, N., Impulsive differential equations, (1995), World Scientific Singapore · Zbl 0837.34003
[11] Zavalishchin, S.; Sesekin, A., ()
[12] Nieto, J.J.; O’Regan, D., Variational approach to impulsive differential equations, Nonlinear anal. RWA, 10, 680-690, (2009) · Zbl 1167.34318
[13] Nieto, J.J.; Rodriguez-Lopez, R., Periodic boundary value problem for non-Lipschitzian impulsive functional differential equations, J. math. anal. appl., 318, 593-610, (2006) · Zbl 1101.34051
[14] Nieto, J.J.; Tisdell, C.C., On exact controllability of first-order impulsive differential equations, Adv. difference equ., 2010, 9 pages, (2010), Article ID 136504 · Zbl 1193.34125
[15] Lakshmikantham, V.; Wen, L.; Zhang, B., ()
[16] Fu, X.; Yan, B.; Liu, Y., Introduction of impulsive differential systems, (2005), Science Press Beijing
[17] Shen, J., Existence and uniqueness of solutions for a class of infinite delay functional differential equations with applications to impulsive differential equations, J. huaihua teach. coll., 15, 45-51, (1996), (in Chinese)
[18] Ouahab, A., Existence and uniqueness results for impulsive functional differential equations with scalar multiple delay and infinite delay, Nonlinear anal., 67, 1027-1041, (2007) · Zbl 1126.34050
[19] Zhang, Y.; Sun, J., Stability of impulsive infinite delay differential equations, Appl. math. lett., 19, 1100-1106, (2006) · Zbl 1125.34345
[20] Luo, Z.; Shen, J., Stability of impulsive functional differential equations via the Liapunov functional, Appl. math. lett., 22, 163-169, (2009)
[21] Luo, Z.; Shen, J., Stability and boundedness for impulsive functional differential equations with infinite delays, Nonlinear anal., 46, 475-493, (2001) · Zbl 0997.34066
[22] Li, X., Uniform asymptotic stability and global stability of impulsive infinite delay differential equations, Nonlinear anal., 70, 1975-1983, (2009) · Zbl 1175.34094
[23] Lakshmikantham, V.; Bainov, D.; Simeonov, P., Theory of impulsive differential equations, (1989), World Scientific Singapore · Zbl 0719.34002
[24] Bainov, D.; Simeonov, P., Systems with impulse effect: stability theory and applications, (1989), Chichester Ellis Horwood · Zbl 0676.34035
[25] Liu, X.; Rohlf, K., Impulsive control of lotka – volterra models, IMA J. math. control inform., 15, 269-284, (1998) · Zbl 0949.93069
[26] Yang, T.; Chua, L., Impulsive stabilization for control and synchronization of chaotic systems: theory and application to secure communication, IEEE trans. circuits syst. I, 44, 976-988, (1997)
[27] Zeng, G.; Wang, F.; Nieto, J.J., Complexity of a delayed predator – prey model with impulsive harvest and Holling-type II functional response, Adv. complex syst., 11, 77-97, (2008) · Zbl 1168.34052
[28] Zhang, H.; Chen, L.; Nieto, J.J., A delayed epidemic model with stage structure and pulses for management strategy, Nonlinear anal. RWA, 9, 1714-1726, (2008) · Zbl 1154.34394
[29] Meng, X., Dynamic analysis of michaelis – menten chemostat-type competition models with time delay and pulse in a polluted environment, J. math. chem., 47, 123-144, (2010) · Zbl 1194.92075
[30] Wang, L., The dynamics of an epidemic model for pest control with impulsive effect, Nonlinear anal. RWA, 11, 1374-1386, (2010) · Zbl 1188.93038
[31] Haykin, S., Neural networks, (1994), Prentice-Hall NJ · Zbl 0828.68103
[32] Niculescu, S., Delay effects on stability: A robust control approach, (2001), Springer-Verlag New York · Zbl 0997.93001
[33] Fu, X.; Li, X., Razumikhin-type theorems on exponential stability of impulsive infinite delay differential systems, J. comput. appl. math., 224, 1-10, (2009) · Zbl 1179.34079
[34] Weng, A.; Sun, J., Impulsive stabilization of second-order nonlinear delay differential systems, Appl. math. comput., 214, 95-101, (2009) · Zbl 1175.34098
[35] Weng, A.; Sun, J., Impulsive stabilization of second-order delay differential equations, Nonlinear anal. RWA, 8, 1410-1420, (2007) · Zbl 1136.93036
[36] Li, X.; Weng, P., Impulsive stabilization of two kinds of second-order linear delay differential equations, J. math. anal. appl., 291, 270-281, (2004) · Zbl 1047.34098
[37] Gimenes, L.; Federson, M., Existence and impulsive stability for second order retarded differential equations, Appl. math. comput., 177, 44-62, (2006) · Zbl 1105.34049
[38] Luo, Z.; Shen, J., Impulsive stabilization of functional differential equations with infinite delays, Appl. math. lett., 16, 695-701, (2003) · Zbl 1068.93054
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.